# SDR GAIA01293OP

- Difficulty date: August 8, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- Engine: Pwa JT8D9
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Part number: 320115
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

FLT 2015 - BIL-DEN - DURING CLIMB-OUT FROM BIL, THE FLIGHT CREW NOTICED THE NR 1 ENGINE OIL TEMPERATURE SLOWLY RISING.  A EMERGENCY WAS DECLARED AND THE ENGINE WAS SHUTDOWN.  THE AIRCRAFT RETURNED TO BIL AND AN UNEVENTFUL LANDING WAS MADE.  INVESTIGATION REVEALED THAT THE NR 1 ENGINE FUEL DE-ICE VALVE WAS STUCK IN THE OPEN POSITION.  THE VALVE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
